# SDR IPXA2017012313123

- Difficulty date: January 23, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 51,526 hours, 16,706 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 113T610088G
- Part serial: 000693
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP SKIN DAMAGED DUE TO CHAFFING.  REPAIRED IAW EO B767-5750-62533-B.
